# SDR AALA20090806TUL13

- Difficulty date: August 2, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 57,858 hours, 24,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS OUT OF LIMITS DUE TO BEING IN THE SAME BAY NOT MEETING SEPARATION REQUIREMENTS UNDER SRM 53-04-00 FIGURE 3B.  INSTALLED DOUBLER UNDER SRM 53-04 FIGURE 12B AND AARD 53-30-00-9.
